The Annals of Mathematical Statistics

Asymptotic Normality of Nonparametric Tests for Independence

F. H. Ruymgaart, G. R. Shorack, and W. R. van Zwet

Full-text: Open access

Abstract

Asymptotic normality of linear rank statistics for testing the hypothesis of independence is established under fixed alternatives. A generalization of a result of Bhuchongkul [1] is obtained both with respect to the conditions concerning the orders of magnitude of the score functions and with respect to the smoothness conditions on these functions.

Article information

Source
Ann. Math. Statist., Volume 43, Number 4 (1972), 1122-1135.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692465

Digital Object Identifier
doi:10.1214/aoms/1177692465

Mathematical Reviews number (MathSciNet)
MR339397

Zentralblatt MATH identifier
0254.62025

JSTOR
links.jstor.org

Citation

Ruymgaart, F. H.; Shorack, G. R.; van Zwet, W. R. Asymptotic Normality of Nonparametric Tests for Independence. Ann. Math. Statist. 43 (1972), no. 4, 1122--1135. doi:10.1214/aoms/1177692465. https://projecteuclid.org/euclid.aoms/1177692465


Export citation